U.S. doctors online nowAsk doctors free
United Kingdom
A 51-year-old male asked:

salbutomal 100 microgrammes inhaler and lansoprazole time release capsules 15mg-30mg can either of these medications cause sinus tachycardia ?

1 doctor answer2 doctors weighed in
Dr. Alan Heldman
Cardiology 33 years experience
Asthma meds: Salbutamol (albuterol) is a beta agonist drug which is used via inhaler to open constricted airways. Sinus tachycardia is a common side-effect. For personal advice about your case of course a cardiologist would need a lot more info.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Aug 20, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.